Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Towards topological Hochschild homology of Johnson–Wilson spectra

Christian Ausoni and Birgit Richter

Algebraic & Geometric Topology 20 (2020) 375–393
Abstract

We present computations in Hochschild homology that lead to results on the K(i)–local behaviour of THH(E(n)) for all n 2 and 0 i n, where E(n) is the Johnson–Wilson spectrum at an odd prime. This permits a computation of K(i)THH(E(n)) under the assumption that E(n) is an E3–ring spectrum. We offer a complete description of THH(E(2)) as an E(2)–module in the form of a splitting into chromatic localizations of E(2), under the assumption that E(2) carries an E–structure. If E(2) is admits an E3–structure, we obtain a similar splitting of the cofiber of the unit map E(2) THH(E(2)).

Keywords
topological Hochschild homology, Johnson–Wilson spectra, $E_\infty$–structures on ring spectra, chromatic squares
Mathematical Subject Classification 2010
Primary: 55N35, 55P43
References
Publication
Received: 4 October 2018
Revised: 29 March 2019
Accepted: 12 June 2019
Published: 23 February 2020
Authors
Christian Ausoni
LAGA (UMR7539)
Institut Galilée
Université Paris 13
Villetaneuse
France
http://www.math.univ-paris13.fr/~ausoni/
Birgit Richter
Fachbereich Mathematik
Universität Hamburg
Hamburg
Germany
http://www.math.uni-hamburg.de/home/richter/